Apotekaonline
Your Cart

AS IBUPROFEN SYRUP 120 mg

AS IBUPROFEN SYRUP 120 mg
AS IBUPROFEN SYRUP 120 mg

0.00 RSD
  • Stock: In Stock
  • Brand: OSTALO
  • Model: BR-5152
1931 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

Carefully read this manual before you start using this medicine.
The manual save. You may need to read it again.
If you have any further questions please contact your physician or to the pharmacist. This medicine has been prescribed for you, and you may not pass it on to others. It can harm them, even when they have the same signs of disease as well as You.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

In this walkthrough, pročitaćete:
-What is the cure AS IBUPROFEN and what it is intended for
-what you should know before you take the medicine AS IBUPROFEN
-How to use the medicine AS IBUPROFEN
-Possible adverse effects
-How to store medication AS IBUPROFEN
-Additional information

WHAT IS THE CURE AS IBUPROFEN AND WHAT HE'S SUPPOSED TO DO.
-AS IBUPROFEN syrup contains an analgesic/antipyretic paracetamol, which relieves pain and reduces fever.
-AS IBUPROFEN syrup is intended for the treatment of weak to moderately severe pain (headache, toothache, menstrual pain), symptomatic treatment for treating influenza situation, colds and elevated temperatures, after vaccination of children from 3 months to 12 years.

WHAT YOU SHOULD KNOW BEFORE YOU TAKE THE MEDICINE AS IBUPROFEN?

Cure AS IBUPROFEN may not use code:
-the existence of an allergy (hypersensitivity) to paracetamol or any of the other ingredients in the weight (see composition of the cure)
-Serious diseases of the liver and kidney

When you are taking the medicine AS IBUPROFEN in particular ensure:
-If a child is taking some other medications, be sure to check to see if they contain paracetamol
-Be sure to take a tip from the doctor so that exceeded the maximum recommended dose
-the use of the drug causes a rapid lowering of elevated temperatures. Be sure to contact a doctor if the fever does not lower or persists. If the condition gets worse or you notice signs of new diseases
-in the case of some sugars, contact your doctor before using this medicine

Application of other drugs:
Tell your doctor or to the pharmacist if you are taking or have recently taken any other medication, including those that can be nahaviti without medical prescription.

Concomitant use of AS IBUPROFEN syrup with preparations containing paracetamol increases the possibility of liver damage. Paracetamol and in small doses can potentiate the effects of drugs against blood clotting. Drugs used to treat epilepsy can simultaneous use with paracetamolom increase the risk of liver damage. We need to limit the use of paracetamol in samolečenju in people who regularly take drugs in the treatment of epilepsy-epilepsy. Paracetamol given to patients who regularly treat fenotiazinima (medicine for the treatment of psychiatric diseases) can cause a decrease in body temperature measured.

Medications AS IBUPROFEN with food or beverages:
When simultaneous application of alcohol and acetaminophen can damage the liver.

Application of cure AS IBUPROFEN during pregnancy and breastfeeding:
Before poćnete that you are taking any medication, consult with your doctor or pharmacist.

If you are pregnant or think you may be pregnant, contact your doctor. This drug should not be applied if you are pregnant or breast-feeding.

If you have any questions, please contact Your doctor.

The influence of the drug FFBRICET in the management of a motor vehicle and handling machines:
There is no record of paracetamol affects the psychophysical abilities while driving and handling machines.

Important information about some of the ingredients of the drug AS IBUPROFEN:
-do not use the Medication if you are sensitive to any of the auxiliary substances. In the case of some sugars, contact your doctor before using this drug.
-Contains 0, 25 g of sucrose in the dose.
-This should be taken into account if it is carried out a diet with limited intake of sugar or in patients suffering from šećeme diseases.

HOW TO USE THE MEDICINE AS IBUPROFEN?
AS IBUPROFEN medicine take always exactly the way You explained it to Your doctor. If you are not sure, check with your doctor or pharmacist.

Dosage:
-Children younger than 3 months, apply only on the recommendation of doctors, at 10 mg/kg. In children younger than three months does not provide a cure for more than 3 days without consulting a doctor
-From 3 months up to 1 year, 2.5-5 ml (1/2 to 1 teaspoon syrup)
-From 1 to 5 years: 5-10 ml (1 to 2 small tablespoons simpa)
-From 6 to 12 years old: 10-20 ml (2 to 4 small spoons of syrup), 3-4 times a day

When you need this treatment can be repeated every 4-6 hours (Maxi-malno 4 doses in 24 hours).

METHOD OF APPLICATION:
Oral application.

THE FREQUENCY OF DOSES:
A maximum of four recommended doses during 24 hours.

The interval between doses need to be longer than 4 hours.

During the use of the drug does not exceed the recommended dose.

DURATION OF TREATMENT:
Medicine does not use for a long period without medical advice, especially if symptoms persist longer than 3 days.

If you take more medications AS IBUPROFEN than it should have:
Symptoms of overdose are paracetamolom in the first 24 hours, pallor, nausea, vomiting, loss of appetite, and abdominal pain.

If you think that you have taken a higher dose of medication AS IBUPROFEN syrup than what is recommended or you experience any of these symptoms, talk to Your doctor. to the pharmacist or to the nearest medical facility.

If you forget to take the medicine AS IBUPROFEN:
Never take a double dose of supply that you skip to take the cure.

If stc skip to take đozu medication, take it as soon as possible. However, if the time for taking the next dose, resume taking the medication according to the recommended mode.

If you suddenly stop taking medicine AS IBUPROFEN:
Do not stop treatment a cure AS IBUPROFEN without the advice of your doctor.

Your doctor will advise You when to stop treatment.

POSSIBLE UNWANTED EFFECTS:
CURE AS IBUPROFEN as well as other medications can have unwanted effects, although she does not have to express at all.
If any of the following side effects Contact Your doctor, or to the pharmacist.

Unwanted effects that arise periodically (frequency is less than 1 in 100 patients):
-Damage to the kidneys and liver.

Unwanted effects that occur rarely (the frequency is less than and the 1000 patients):
-hypersensitivity reaction occurs (facial swelling, hives, breathing muscle spasm, shortness of breath)
-Lower blood pressure
-Disturbance of consciousness.

Unwanted effects that occur rarely (the frequency is less than and the 10000 patients):
-Thrombocytopenia (decrease in platelets in the blood that play an important role in blood coagulation)
-Agranulocytosis (decrease in white kn nih zmaca which can lead to the emergence of infections)

If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

HOW TO STORE MEDICATION AS IBUPROFEN?
-Keep out of reach and sight of children.
-Keep on temperatuti up to 25 ° C, in original package in order to zaštitc than light.

Shelf life:
3 (three) years.

Do not use the drug AS IBUPROFEN after the expiration date stated on the package. Shelf life expires on the last day of the specified month.

Save:
Unused drug will be destroyed in accordance with the applicable regulations.

Medicines should not be disposed of via sewer, or household waste. Ask your pharmacist how to remove medicines that you no longer need. These measures are helping preserve the environment.

FOR MORE INFORMATION:

What contains the cure FFEBRICET?
AS IBUPROFEN 120 mg/5 ml, syrup

The active substances are: Active substance paracetamol. 5 ml syrup contain 120 mg of paracetamol.
The other ingredients are: propylene glycol. sucrose. metilceluloza, 5500 15mPa hidroksietilceluloza mPa. ethanol 96%, potassium sorbate, saccharin-sodium dihydrate, citric acid. monohydrate. FDC yellowNoC. And. 15985 (E 110), Guarana flavor artificial water, laundry.

How does the medicine AS IBUPROFEN and contents of the Pack?
AS IBUPROFEN 120 mg/5 ml, syrup

Dark glass bottles, hidrolitičke otpomosti type III with the cap of polypropylene.
One teaspoon (5 ml) AS IBUPROFEN syrup contains 120 mg of paracetamol.
Syrup (a smart solution, Orange, specific aroma and taste to Gatorade).

Holder of a license as a producer:

License holder: Hemofarm A.D.. Beogradski put bb, 26300 Vršac. The Republic Of Serbia.
Manufacturer: Hemofarm A.D.. Beogradski put bb. 26300 Vršac. The Republic Of Serbia.

This manual was last approved
November, 2008.

Published mode I cure:
The cure can be issued without lekarskoe prescription.

Number and date of license:
4137/2008/12 14/11/2008.

Read the manual thoroughly before use. About indications, precautions and nezeljenim reactions to medication, check with your doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]